# SDR DALA1013050175

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 41,108 hours, 12,663 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire Harness
- Condition: Chafed
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW DIVERTED, WITH AN ELECTRICAL BURNING SMELL IN THE BACK OF THE BUSINESS ELITE CABIN.  THE LANDING WAS UNEVENTFUL AND MX FOUND WIRING CHAFED ON THE SEAT POWER SUPPLY AT 5E.  THE WIRING HARNESS THAT WAS CHAFED WAS REPLACED AND THE SEAT OPERATED NORMALLY THEREAFTER. (DL76G101497)
